# SDR JJBA20160210004

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 35,874 hours, 48,377 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN & NOSE GEAR DOORS OPENED & CLOSED THREE TIMES IN FLIGHT UNCOMMANDED.  R & R RELAY 3261-K12.  PERFORMED MULTIPLE GEAR SWINGS WITH NO DEFECTS NOTED.
